Streamlined variance calculations for semiparametric mixed models

Publication Type:
Journal Article
Statistics in Medicine, 2008, 27 (3), pp. 435 - 448
Issue Date:
Filename Description Size
Thumbnail2010000490OK.pdf586.01 kB
Adobe PDF
Full metadata record
Semiparametric mixed model analysis benefits from variability estimates such as standard errors of effect estimates and variability bars to accompany curve estimates. We show how the underlying variance calculations can be done extremely efficiently compared with the direct naïve approach. These streamlined calculations are linear in the number of subjects, representing a two orders of magnitude improvement. Copyright © 2007 John Wiley & Sons, Ltd.
Please use this identifier to cite or link to this item: